A general model for deriving preference structures from data



Downloads per month over past year

Montero, Javier and Tejada Cazorla, Juan Antonio and Cutello, C. (1997) A general model for deriving preference structures from data. European Journal Of Operational Research, 98 (1). pp. 98-110. ISSN 0377-2217

[thumbnail of Tejada08.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/037722179500324X


In this paper we comment upon the integrated model for valued preferences introduced by Fodor, Ovchinnikov and Roubens. In particular, while on one hand we revise basic assumptions and point out their intuitive meaning, on the other hand we propose an alternative mathematical justification of such a model which allows not only a better understanding of the obtained results, but also a functional characterization of the whole family of solutions.

Item Type:Article
Uncontrolled Keywords:Fuzzy sets; Valued preference structures; Fuzzy preferences
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:15955
Deposited On:13 Jul 2012 11:12
Last Modified:26 Jul 2018 08:09

Origin of downloads

Repository Staff Only: item control page